Posted by Jwills
on September 17, 2000 at 18:04:09:
In Reply to: Re: hydrocodone addiction painless withdrawel posted by kirsta on September 15, 2000 at 15:30:56:
: : : : :
: : : : :
: : : : : TO SANDY:
: : : : : I HAVE BEEN LOOKING FOR SOMETHING TO HELP EASE ME OFF PERCOCET/OXYCODONE/HYDROCODONE FOR ABOUT 52 DAYS NOW, WHILE I WITHDRAW FROM METHADONE. IF THAT IS THE CORRECT SPELLING "ULTRAM" THANKS. IF YOU HAVE A GENERIC NAME FOR IT, EVEN BETTER.
: : : : BUT....doesn't ULTRAM'S have Codeine in it ? ?
: Another thought...Have you tried OXYCOTIN..It has the hydrocodone in it but it's Time released..one tablet,every 12 hours.It doesn't get you off of the hydro's ,but it sure cut down on the amount you take..my boyfriend has been on lorcets10/500 for 16 mos. now and found himself taking 3 times the amount he should take..Instead of 1 every 4 to 6 hours it ended up being 1 evey 2 hours.(he was going to atleast 3 drs. a month.) So his dr. put him on the OXYCOTIN and he takes 1 evey 12 hrs..hope this helps..
STAY AWAY FROM ULTRAM!!!!!!!!!!!!!!
If you think its hard getting off hydrocodine....is NOTHING compared to getting off Ultram. It has THE MOST VISCOUS withdraw symptoms.
I've been on Ultram for a year now and I cannot get off..I mean I CAN'T...the body will NOT let you. It's NOT your typical mind over matter addiction...it's physical. ONE DAY without it results in stomach aches, vomiting, fever, cold sweat, no sleep, EXTREAM depression and seizures.
and then makes your muscles cramp.
I thought I was the only one but then I did research on the message boards and have found hundreds of other with the EXACT same symptoms.
This drug should be pulled. STAY OFF IT!!!
Do your research. It's more then a addiction, it's a violent reaction.I've had addiction problems in the past but Ultram BY FAR IS TRHE WORST!!!!!!!!!!!!!!!!